# SDR CA060612007

- Difficulty date: June 10, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 3210 · Main Landing Gear
- Part: Leg Assy
- Part number: C6U1180
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A NORMAL LANDING PROCEDURE, THE LEFT MAIN LANDING GEAR BROKE OFF FOR A REASON UNKNOWN TO US.  THE AIRCRAFT CONTINUED TO SKID ON THE STUD OF THE GEAR UNTIL COMING TO A COMPLETE STOP.  AT THE END, THE AIRCRAFT TIPPED TO THE LEFT AND DAMAGED THE LEFT WING TIP.  THERE WERE NO PERSONAL INJURIES.  THE DAILY INSPECTION HAD BEEN PERFORMED AS USUAL AND THE PRE FLIGHT DID NOT SHOW ABNORMALITIES EITHER. THE TOTAL WEIGHT WAS WITHIN LIMITS.
